Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Asthma, have weakness and dizziness on taking Myteka. Advice?

dear sir i am ahmad from pakistan. i have problem of asthima. medical specialist has advised me tablets Myteka( montelukast sodium ) 10 mg and tablets theograd ( theophylline ) 350 mg. i am using these since last two days. but i am feeling weakness and dizziness . i need your king advise please. regards ahmad peshawar. pakistan
Asked On : Mon, 10 Sep 2012
Answers:  3 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Ahmed, welcome to HCM.

Dizziness and weakness may be due to high carbondioxide due to asthma attack.
Are you breathless?
Did you have fever, cough, sputum?
It may also occur with infection.

Theophylline can cause tremors , jitteriness etc. You may get better drugs than this like inhaled beta agonists and steroids.

Please post greater details of your problems and better see your doctor again about these issues.

Please revert for any more help from me here.
I hope I clarified your query. Thanks !
Take care!
Answered: Thu, 13 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Wecome to Health Care Magic
You are suffering from Asthma ,One must know as it is disease which can have acute attack and chronic course with history of allergy to various allergens.
As such managment of asthma requires :
A: Prevention : Avoid exposure to pollen,Pets,and Chemicals,foods ,and to keep house dust free.
B: Treatment of acute Symptoms by Inhaled Bronchodilators(Beta 2 Agonist) inhaled Corticosteroids
Oxygen ,or Neubulization of these drugs
If required oral drugs and oral Corticosteroids may be used or Intrvenous route may be used.
Smoking for asthamatics is big no no .
Oral medications can have some side effects usually these are tolerated well ,Inhalation therapy is preferred and has less side effects.
If there is any infection it must be treated accordingly.
Deep breathing exercises like Pranayama are of some help to increase lung capacity.
Heavy meals should be avoided as they push diaphragm up and may make asthmatic more short of breath.
Take inhalation therapy
Good Luck to you
Answered: Thu, 13 Sep 2012
I find this answer helpful
Pulmonologist Dr. Shashi Dangwal's  Response
You have not mentioned the severity of your symptoms. Beside monteleukast and theophyllin, you may take inhalers like seroflo 250 and duolin 2 puffs of each twice a day. If asthma is really bad, a short course of oral steroids may help. Also take a PPI like Pan-40 in case you have acid reflux which is very common in asthmatics and can worsen the asthma symptoms. Avoid junk food and do some deep brething exercises.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor